# SDR M17F2023060500064

- Difficulty date: May 21, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 28,822 hours, 3,641 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5306508
- Part serial: 530651233
- Condition: Leaking
- Location: Zone 400
- Part time: 6,585 hours, 941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYD PRI PUMP L - 291 152 41.
